***************************************************************************
***BEGIN THOTCON TRANSMISSION**********************************************

████████╗██╗  ██╗ ██████╗ ████████╗ ██████╗ ██████╗ ███╗   ██╗
╚══██╔══╝██║  ██║██╔═══██╗╚══██╔══╝██╔════╝██╔═══██╗████╗  ██║
   ██║   ███████║██║   ██║   ██║   ██║     ██║   ██║██╔██╗ ██║
   ██║   ██╔══██║██║   ██║   ██║   ██║     ██║   ██║██║╚██╗██║
   ██║   ██║  ██║╚██████╔╝   ██║   ╚██████╗╚██████╔╝██║ ╚████║
   ╚═╝   ╚═╝  ╚═╝ ╚═════╝    ╚═╝    ╚═════╝ ╚═════╝ ╚═╝  ╚═══╝

***************************************************************************
THOTCON (pronounced \ˈthȯt\ and taken from THree - One - Two) is 
a hacking conference based in Chicago IL, USA. This is a non-profit, non-co
mmercial event looking to provide the best conference possible on a very li
mited budget. 

THOTCON 0x8 will be held in Chicago, IL on May 4th and 5th, 2017.

It will be held at a location only to be disclosed to attendees and speaker
s during the week before the event.

*** SCHEDULE **************************************************************

Note: Talk titles have been shortened to fit this shitty 80's format.

Note Note: See "Speakers" area for full titles and abstracts. 

Wednesday, May 3rd, 2017

07:00PM - SPEAKER / OPER DINNER - UBER_SECRET - SPEAKERS & OPERS ONLY!

Thursday, May 4th, 2017

^^^ TRACK ONE / Трек один ^^^
09:30AM - DOORS OPEN - CHECK-IN & GET YOUR BADGE / SHIRT, 喝一杯
10:35AM - WELCOME.0 - "HELLO, 你好, Привет" - c7five
11:00AM - KEYNOTE.1 
12:00PM - TALK.1 
01:00PM - TALK.2 
02:00PM - BREAK - 1 HOUR - DRINK BEER / EAT FOODS
03:00PM - TALK.3
04:00PM - KEYNOTE.2 
05:00PM - TALK.4 
06:00PM - TALK.5 
07:00PM - TALK.6 
08:00PM - DAY 1 CLOSING REMARKS
08:10PM - SYS64738, 请回家

^^^ TRACK 2 / 二軌 ^^^
12:00PM - TURBO.1 
12:30PM - TURBO.2 
01:00PM - TUBRO.3
01:30PM - TURBO.4 
02:00PM - TURBO.5 
02:30PM - TURBO.6 
03:00PM - TURBO.7 
03:30PM - TURBO.8 
04:00PM - BREAK - GO SEE THE KEYNOTE - DRINK BEER / EAT FOODS
05:00PM - TURBO.9 
05:30PM - TURBO.10 
06:00PM - TRACK 2 ./SHUTDOWN

^^^ TRACK X / 二軌 ^^^
12:00PM - DEMO.1
02:00PM - DEMO.2 
04:00PM - DEMO.3
06:00PM - TRACK X ./SHUTDOWN

08:30PM - RECOMMENDED MEETUP - Northdown Chicago - 10% off w/ Badge

Friday, May 5th, 2017

^^^ TRACK ONE / Трек один ^^^
09:30AM - DOORS OPEN 喝一杯
10:45AM - WELCOME.1 - "HELLO, 你好, Привет" - c7five
11:00AM - KEYNOTE.3 
12:00PM - TALK.7 
01:00PM - TALK.8 
02:00PM - TALK.9 
03:00PM - KEYNOTE.4 
04:00PM - CONTEST RESULTS 
04:30PM - DAY 2 - CLOSING REMARKS
05:00PM - SYS64738, 请回家

^^^ TRACK 2 / 二軌 ^^^
11:30AM - TURBO.11 
12:00PM - TURBO.12 
12:30PM - TURBO.13 
1:00PM - TUBRO.14 
1:30PM - TURBO.15 
02:30PM - TURBO.16 
02:00PM - TURBO.17 
03:00PM - TRACK 2 ./SHUTDOWN

^^^ TRACK X / 二軌 ^^^
12:00PM - DEMO.4
02:00PM - DEMO.5 
04:00PM - TRACK X ./SHUTDOWN

08:30PM - THOTCON 0x8 AFTERPARTY * - DRINKS://localhost**

Featuring: 
- Local Craft Beer
- Great Food
- Music by TBA

Midnight - AFTER AFTER PARTY - TBA

* Must be >=21 to attended. Must wear clothes. No Guests or +1s. 
** Located at conference venue. Must have conference BADGE. 

*** AREAS *****************************************************************

This year the conference will have 5 different areas:

* LOC://SR - Track 1
 - This is where the full-length talks are located. 
 - There will be rows of chairs with tables and rows without.
 - There will be some power and access to the tubes.   
 - You can buy good food right outside this area. 很抱歉,沒有酒了。

* LOC://IB - Track 2 
 - This is where the track 2 talks will be held. These are the turbo talks.  
 - There will be rows of chairs.
 - There will be some power and access to the tubes.

* LOC://SP - Track X 
 - This is where the track X demos will be held. These are the tech demos.  
 - There will be lounge seating and screens.
 - There will be some power and access to the tubes.

* LOC://SOUTH.LOFT - BarCon
 - There will be drinking in here. 
 - There will be music and wubs.
 - There will be Lulz.
 - There will be chairs and tables.
 - There will be power and access to the tubes.
 - There will be video games. 
 - You do not have to STFU in here!

* LOC://NORTH.LOFT - Village
 - Table 0 - Workshop88
 - Table 1 - SANS Institute
 - Table 2 - Lock Pick Village
 - Table 3 - HACKER BREW CONTEST INFO/CHECK-IN/JUDGING
 - Table 4 - Hak4Kidz - Hacker Timeout!
 - Table 5 - Evolve Security 
 - Table 6 - Illinois State University
 - Table 7 - Column Information Security
 - Table 8 - ProtectWise

* LOC://SKYHIGH - VIP
 - For the VIPs and Speakers there will be FREE hard drinks, a lunch buffet
 and an afternoon snacks. This area will be until 1 hour before close. 
 - 這是所有瘋狂的和非法的狗屎將發生。
 - Выпить все спиртное, взломать все вещи. 

*** MENU ******************************************************************

Note: All Food and Drinks purchase via Food/Drink tickets. 
Note Note: Food/Drink Ticket purchase is CASH ONLY. Plan ahead. 

* Drinks
- Soda && h20 == FREE
- Fresh Brewed Coffee == $3.00
- Bloody Mary && Screw Drivers (AM Only) == $5.00
- Mixed Drinks && Beer == $5.00

* Breakfast Eats (AM Only)
- Hot & Fresh Morning Burritos == $8.00
- Sunny-Up Tots == $8.00
- Seasoned Tots == $5.00
- Mini Donuts Basket == $5.00

* Lunch && Afternoon Eats == $8.00
- Key West Fish & Chips w/Fresh Tartar & Cocktail Sauces
- Buffalo Chicken Wings Basket + Blue Cheese Dipping Sauce
- Brioche Butter Burger + Tots
- Bahn Mi Sandwiches + Chips 
- Pizza Flats
- Crisp Potato Tot Nachos + Chopped Steak Chili

* Small Thingys
- Candy Bars == $2.00
- Homemade Kettle Chips w/French Onion Dip == $3.00
- Mini Donuts Basket w/ Carmel Dip == $5.00

***END THOTCON TRANSMISSION************************************************
***************************************************************************

THOTCON INFOBLOX v.8 INF-RC1
518K RAM FREE

Ready.

Main Menu:
1. Home 2. About
3. Call For Papers 4. Contests
5. Speakers 6. Schedule
7. Venue 8. Registration
9. Sponsors A. Contact
B. Links C. Archive
D. Exit
Select: _

© 2016 THOTCON NFP